# SDR 04FDEA00340

- Difficulty date: February 6, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LOWER BILGE AREA LONGERON 50 RT SPLICE FITTING BETWEEN STA 5-113 AND STA 1541 SUSPECT CRACK.  CRACK SPLICE AT CENTER CARGO LOWER BILGE AREA LONGERON 50 RT BETWEEN STA   5-113 AND STA 1541 REMOVED AND REPLACED WITH NEW SPLICE AS PER SRM 51-33-01 VOL. II.
